# SDR CALA2024060401692

- Difficulty date: June 1, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 124,505 hours, 19,053 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26088115
- Part serial: 0236
- Condition: Low Pressure
- Location: Nr 2 Mlg
- Part time: 5,386 hours, 741 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FOUND #2 MLG TIRE PRESSURE WAS UNDER REINFLATION RANGE.   REMOVED AND REPLACED #2 TIRE.  AMM 32-45-01.
